# SDR SWAA2021071981784

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDEWALL SUPPORT ANGLE AT FWD CARGO BAY BS500D S-23R TO S-25R WL157. ; / [01] EVALUATED CORROSION ON BULKHEAD SUPPORT; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORROSION ON BULKHEAD SUPPORT; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED FCB RH SIDEWALL SUPPORT ANGLE BS500D S-23R TO S-25R IAW SRM 51-40-02-0G-0; [04] R/H SIDEWALL SUPPORT ANGLE AT BS500D WAS REMOVED FROM STR19R TO STR25R IAW SRM 51-40-02; [05] CERTIFIED STEP 4; [06] CONFORMED WITH NEW PART; BKD TO SIDEWALL SUPPORT ANGLE BS500D LBL21-61;[08] LOCATED AND DRILLED NEW BKD TO SIDEWALL SUPPORT ANGLE AT BS 500D LBL 21-61 AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-40-05-0G-0 AND DWG 143A9485.; [09] VERIFIED LOCATED AND DRILLED NEW BKD TO SIDEWALL SUPPORT ANGLE AT BS 500D LBL 21-61 AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-40-05-0G-0 AND DWG 143A9485;
